January 2014
Electronic Research Announcements in Mathematical Sciences;2014, Vol. 21, p28
Academic Journal
This paper will give some examples of diffeomorphic complex 5-dimensional complete intersections and remarks on these examples. Then a result on the existence of diffeomorphic complete intersections that belong to components of the moduli space of different dimensions will be given as a supplement to the results of P.Brückmann (J. reine angew. Math. 476 (1996), 209–215; 525 (2000), 213–217).


Related Articles

  • Rationality of the moduli spaces of plane curves of sufficiently large degree. Böhning, Christian; Graf von Bothmer, Hans-Christian // Inventiones Mathematicae;Jan2010, Vol. 179 Issue 1, p159 

    We prove that the moduli space of plane curves of degree d is rational for all sufficiently large d.

  • Deligne Products of Line Bundles over Moduli Spaces of Curves. Weng, L.; Zagier, D. // Communications in Mathematical Physics;Jul2008, Vol. 281 Issue 3, p793 

    We study Deligne products for forgetful maps between moduli spaces of marked curves by offering a closed formula for tautological line bundles associated to marked points. In particular, we show that the Deligne products for line bundles on the total spaces corresponding to �forgotten�...

  • Connected components of the moduli spaces of Abelian differentials with prescribed singularities. Kontsevich, Maxim; Zorich, Anton // Inventiones Mathematicae;Sep2003, Vol. 153 Issue 3, p631 

    Consider the moduli space of pairs (C,?) where C is a smooth compact complex curve of a given genus and ? is a holomorphic 1-form on C with a given list of multiplicities of zeroes. We describe connected components of this space. This classification is important in the study of dynamics of...

  • Distribution of Primitive ?-Roots of Composite Moduli II*. Zhiyong Zheng; Cochrane, Todd // Chinese Annals of Mathematics;Oct2006, Vol. 27 Issue 5, p549 

    We improve estimates for the distribution of primitive ?-roots of a composite modulus q yielding an asymptotic formula for the number of primitive ?-roots in any interval I of length | I| � q 1/2+?. Similar results are obtained for the distribution of ordered pairs ( x, x -1) with x a...

  • On approximate characteristics of functions of many variables occurring in saturation classes of continuity moduli of different order. Dodonov, N. Yu.; Zhuk, V. V. // Journal of Mathematical Sciences;Nov2006, Vol. 139 Issue 1, p6323 

    For the spaces Lp and C of periodic functions of many variables we establish general theorems connecting the saturation classes generated by approximation methods with similar classes for continuity moduli.

  • Remodeling the B-Model. Bouchard, Vincent; Klemm, Albrecht; Mariño, Marcos; Pasquetti, Sara // Communications in Mathematical Physics;Mar2009, Vol. 287 Issue 1, p117 

    We propose a complete, new formalism to compute unambiguously B-model open and closed amplitudes in local Calabi–Yau geometries, including the mirrors of toric manifolds. The formalism is based on the recursive solution of matrix models recently proposed by Eynard and Orantin. The...

  • Moduli space of complex structures. Giorgadze, G. // Journal of Mathematical Sciences;Aug2009, Vol. 160 Issue 6, p697 

    We investigate the moduli space of complex structures on the Riemann sphere with marked points using signature formulas.

  • Recursion Formulae of Higher Weil—Petersson Volumes. Kefeng Liu; Hao Xu // IMRN: International Mathematics Research Notices;Mar2009, Vol. 2009 Issue 5, p835 

    In this paper, we study effective recursion formulae for computing intersection numbers of mixed and classes on moduli spaces of curves. By using the celebrated Witten–Kontsevich theorem, we generalize Mulase–Safnuk form of Mirzakhani's recursion and prove a recursion formula of...

  • The motive of the moduli stack of G-bundles over the universal curve. Arapura, Donu; Dhillon, Ajneet // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Aug2008, Vol. 118 Issue 3, p389 

    We define relative motives in the sense of André. After associating a complex in the derived category of motives to an algebraic stack we study this complex in the case of the moduli of G-bundles varying over the moduli of curves.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics